# SDR AALA201807029039

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,574 hours, 25,296 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 05013H6787
- Condition: Delaminated
- Location: Cockpit
- Part time: 41,740 hours, 19,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FIXED WINDOW, LEFT SIDE IN COCKPIT.  REPLACED THE FIXED COCKPIT WINDOW.
